# SDR ASAA2019103081169

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,020 hours, 13,390 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5470
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 46,035 hours, 13,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS #1 FUEL GAUGE AT FUELING PANEL IS BLINKING. GROUNDED - YES. REMOVE AND REPLACED #1 FUEL QTY INDICATOR PER B737-800 AMM 28-41-61. OPS CHECK GOOD. CHP 5 ALTERNATE DEACTIVATION TABLE 3 ITEM 1 USED. REVERSE ALTERNATE DEACTIVATION.
